MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION THE VEST SYSTEM; PERCUSSOR, POWERED-ELECTRIC

BAXTER HEALTHCARE CORPORATION THE VEST SYSTEM; PERCUSSOR, POWERED-ELECTRIC
Model Number P205CM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Laceration(s) (1946); Liver Laceration(s) (1955)
Date of Event 04/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned and the serial number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported a patient sustained a hepatic and splenic lacerations potentially in conjunction with a vest system.While hospitalized the patient developed abdominal distension due to abdominal compartment syndrome.The patient was taken to the operating room and splenic and hepatic lacerations were found.Three days post operative the patient underwent a hepatic artery embolization.Three days later, the abdomen was closed.Additionally, there was no report of device malfunction.The exact cause of the splenic and hepatic lacerations is undetermined at this time and were likely due to the patient¿s underlying medical conditions.However, based on the limited information, it cannot be excluded that use of the vest had an indirect contributory impact.No further information was available at the time of this report.

Brand Name
THE VEST SYSTEM
Common Device Name
PERCUSSOR, POWERED-ELECTRIC
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM ST. PAUL
1020 west county road f
st. paul MN 55126
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22055305
Report Number2183816-2025-00026
Device Sequence Number14515745
Product Code BYI
UDI-Device Identifier00887761997431
UDI-Public(01)00887761997431
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberP205CM
Device Catalogue NumberP205CM
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2025
Initial Report FDA Received Date05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale